Research Repository

Robust exponential stability for discrete-time interval BAM neural networks with delays and Markovian jump parameters

Qiu, Jiqing, Lu, Kunfeng, Shi, Peng and Mahmoud, Magdi S (2010) Robust exponential stability for discrete-time interval BAM neural networks with delays and Markovian jump parameters. International Journal of Adaptive Control and Signal Processing, 24 (9). pp. 760-785. ISSN 0890-6327

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID20293, discrete-time system, mode-dependent time delays, robust exponential stability, Markovian jumping system, BAM neural network
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0906 Electrical and Electronic Engineering
SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 21 Dec 2011 04:40
Last Modified: 14 Jan 2015 01:07
URI: http://vuir.vu.edu.au/id/eprint/7233
DOI: https://doi.org/10.1002/acs.1171
ePrint Statistics: View download statistics for this item
Citations in Scopus: 17 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar